# SDR AALA202501179742

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 65,979 hours, 33,537 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R FA EMERGENCY FLASHLIGHT INOP. R+R L1 EMERGENCY FLASHLIGHT. MAINTENANCE REPLACED L1 EMERGENCY FLASHLIGHT.
